# SDR 98UAL900446

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012541LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FORWARD EMERGENCY LIGHT IS ILLUMINATED WHEN THE POWER IS OFF.  *S/D*  BATTERY CHARGE WAS FOUND TO BE LOW.  BATTERY PACK WAS REPLACED AND CHECKED FOR PROPER OPERATION.
